On exponential bounds for the waiting-time distribution function in GI/G/1

Bergmann, R., Stoyan, D. . Journal of Applied Probability 1976. 13 :411-417

Locate this article in:

Bibtex

@article{CIS-20591,
  Author = {Bergmann, R. and Stoyan, D.},
  Title = {On exponential bounds for the waiting-time distribution function in GI/G/1},
  Journal = {Journal of Applied Probability},
  Volume = {13},
  Year = {1976},
  Pages = {411--417},
  Keywords = {Approximation, Queue, Monotonicity, MBUE, NWUE}
}

Similar articles